# SDR ASMF200805006

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49188
- Aircraft time: 66,405 hours, 49,052 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Switch
- Part number: H201
- Condition: Damaged
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE PUSH BACK, CAPTAIN REPORTED THAT AFT STAIR LIGHT TURNED ON.  MAINTENANCE PERSONNEL DETECTED SWITCH S1-277 DAMAGED, SO IT WAS REPLACED IAW MM 52-70-10, TESTED CORRECT.  AFTER THAT, MAINTENANCE PERSONNEL DETECTED A FUEL LEAK IN BOTH WINGS, SO AIRCRAFT WAS SENT TO THE HANGAR AND THE FUEL TANKS WERE OPENED, DETECTING DAMAGED SEAL IN THE LT WING FUEL TANK AND A NUT MISSING IN THE RIGHT WING FUEL TANK, SO SEAL WAS REPLACED AND NUT INSTALLED IAW MM 57-30-03 AND SRM 51-30-0, TESTED CORRECT.
